Vsevolod Lev
Vsevolod Lev
Professor of Mathematics, The University of Haifa
Verified email at math.haifa.ac.il - Homepage
Title
Cited by
Cited by
Year
Progression-free sets in are exponentially small
E Croot, VF Lev, PP Pach
Annals of Mathematics, 331-337, 2017
1212017
On addition of two distinct sets of integers
VF Lev, PY Smeliansky
Acta Arithmetica 70 (1), 85-91, 1995
901995
Rectification principles in additive number theory
YF Bilu, VF Lev, IZ Ruzsa
Discrete & Computational Geometry 19 (3), 343-353, 1998
581998
Sum-free sets in abelian groups
VF Lev, T Luczak, T Schoen
Israel Journal of Mathematics 125, 347-368, 2001
532001
Structure theorem for multiple addition and the Frobenius problem
VF Lev
journal of number theory 58 (1), 79-88, 1996
521996
Restricted set addition in groups I: The classical setting
VF Lev
Journal of the London Mathematical Society 62 (1), 27-40, 2000
472000
Reconstructing integer sets from their representation functions
VF Lev
the electronic journal of combinatorics 11 (1), R78, 2004
442004
Deficit irrigation of a landscape halophyte for reuse of saline waste water in a desert city
EP Glenn, C Mckeon, V Gerhart, PL Nagler, F Jordan, J Artiola
Landscape and Urban Planning 89 (3-4), 57-64, 2009
402009
Open problems in additive combinatorics
E Croot, VF Lev
Additive combinatorics 43, 207-233, 2007
382007
On the angular distribution of Gaussian integers with fixed norm
P Erdös, RR Hall
Discrete mathematics 200 (1-3), 87-94, 1999
371999
Targeted mass spectrometry imaging: Specific targeting mass spectrometry imaging technologies from history to perspective
H Gagnon, J Franck, M Wisztorski, R Day, I Fournier, M Salzet
Progress in histochemistry and cytochemistry 47 (3), 133-174, 2012
342012
Optimal representations by sumsets and subset sums
VF Lev
journal of number theory 62 (1), 127-143, 1997
331997
Large sum-free sets in ℤ/ p
VF Lev
Israel Journal of Mathematics 154 (1), 221-233, 2006
302006
Progression-free sets in finite abelian groups
VF Lev
Journal of Number Theory 104 (1), 162-169, 2004
282004
Linear equations over and moments of exponential sums
VF Lev
Duke Mathematical Journal 107 (2), 239-263, 2001
272001
Critical pairs in abelian groups and Kemperman's structure theorem
VF Lev
International Journal of Number Theory 2 (03), 379-396, 2006
262006
Restricted set addition in groups, II. A generalization of the Erdős-Heilbronn conjecture
VF Lev
the electronic journal of combinatorics 7 (1), R4, 2000
252000
Restricted set addition in abelian groups: results and conjectures
VF Lev
Journal de Théorie des nombrés de Bordeaux 17 (1), 181-193, 2005
242005
Cameron-Erdős modulo a prime
VF Lev, T Schoen
Finite Fields and Their Applications 8 (1), 108-119, 2002
232002
Distribution of points on arcs
VF Lev
Integers 5 (2), A11, 2005
222005
The system can't perform the operation now. Try again later.
Articles 1–20